# SDR JJBA20240130053

- Difficulty date: January 19, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fms 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CTR GUSSET BTW FR 59-61, OMEGA BEAM FOUND CORRODED AT FR 59 (AROUND ANCHOR NUT). BEAM REPAIRED WITH A DOUBLER. CORROSION LEVEL 1.
